# SDR ASOA20140115007R

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 31,048 hours, 17,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RT FWD OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  R & R BATTERY CHARGER, OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
